Quantitative hyperbolicity estimates in one-dimensional dynamics

S. Day, H. Kokubu, S. Luzzatto, K. Mischaikow, H. Oka, P. Pilarczyk

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We develop a rigorous computational method for estimating the Lyapunov exponents in uniformly expanding regions of the phase space for one-dimensional maps. Our method uses rigorous numerics and graph algorithms to provide results that are mathematically meaningful and can be achieved in an efficient way.

Original languageEnglish (US)
Pages (from-to)1967-1987
Number of pages21
JournalNonlinearity
Volume21
Issue number9
DOIs
StatePublished - Sep 1 2008

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Applied Mathematics
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Quantitative hyperbolicity estimates in one-dimensional dynamics'. Together they form a unique fingerprint.

Cite this